Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2005 year

On a number of solution branches at asymptotic bifurcation point, Functional analysis and applications, 39, 3 (2005) 194-206

Download (313.6 KB)

Authors: Krasnosel'skii A., Rachinskii D.I.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site